# SDR SWIA200413110

- Difficulty date: April 3, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 40,209 hours, 49,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON AND OFF DURING FLIGHT.  FOUND CHAFED WIRE AT FIRST TRACK LIGHTING.  REPAIRED AS REQUIRED.  OPS CHECK GOOD.
